MAUDE Adverse Event Report: Paltop Advanced Dental Solutions Inc. ADVNC; Advanced Implant SP 3.75x11.5

Paltop Advanced Dental Solutions Inc. ADVNC; Advanced Implant SP 3.75x11.5
Model Number 20-70002
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/25/2026
Type of Reportable Event Serious Injury

Brand Name
ADVNC
Common Device Name
Advanced Implant SP 3.75x11.5
Manufacturer (Section D)
Paltop Advanced Dental Solutions Inc.
13645 alton pkwy ste a
irvine CA 92618
Manufacturer (Section G)
Paltop Advanced Dental Solutions Inc.
13645 alton pkwy ste a
irvine CA 92618
Manufacturer Contact
brian lanza
13645 alton pkwy ste a
irvine, CA 92618
+1(774)210-0390
MDR Report Key50930985
Report Number3009161350-2026-02343
Device Sequence Number13451644
Product Code DZE
UDI-Device Identifier07290108690019
UDI-Public(01)07290108690019(17)290310(10)WO-028227
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number20-70002
Device Catalogue Number20-70002
Device Lot NumberWO-028227
Date Returned to Manufacturer09/29/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexFemale